File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic and solitary waves in systems of coherently coupled nonlinear envelope equations

TitlePeriodic and solitary waves in systems of coherently coupled nonlinear envelope equations
Authors
KeywordsCoherently coupled envelope equations
Elliptic functions
Nonlinear Schrodinger equations
Quadratic solitons
Solitary waves
Issue Date2010
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207160.asp
Citation
International Journal Of Computer Mathematics, 2010, v. 87 n. 5, p. 1083-1093 How to Cite?
AbstractExact solutions for two classes of coherently coupled nonlinear envelope equations are derived in terms of products of Jacobi elliptic functions. Physical applications are illustrated in the context of nonlinear optics, namely, polarization of light beams and quadratic (or parametric) solitons. Stabilities of these double-humped solitary pulses are studied by direct numerical simulations. The use of computer is crucial, both in terms of symbolic manipulation in the derivation process and in the implementation of numerical schemes in stability consideration. © 2010 Taylor & Francis.
Persistent Identifierhttp://hdl.handle.net/10722/65604
ISSN
2015 Impact Factor: 0.577
2015 SCImago Journal Rankings: 0.474
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants CouncilHKU7120/08E
HKU 7118/07E
Funding Information:

Partial financial support has been provided by the Research Grants Council contract HKU7120/08E and HKU 7118/07E.

References

 

DC FieldValueLanguage
dc.contributor.authorChiu, HSen_HK
dc.contributor.authorChow, KWen_HK
dc.date.accessioned2010-09-03T07:34:36Z-
dc.date.available2010-09-03T07:34:36Z-
dc.date.issued2010en_HK
dc.identifier.citationInternational Journal Of Computer Mathematics, 2010, v. 87 n. 5, p. 1083-1093en_HK
dc.identifier.issn0020-7160en_HK
dc.identifier.urihttp://hdl.handle.net/10722/65604-
dc.description.abstractExact solutions for two classes of coherently coupled nonlinear envelope equations are derived in terms of products of Jacobi elliptic functions. Physical applications are illustrated in the context of nonlinear optics, namely, polarization of light beams and quadratic (or parametric) solitons. Stabilities of these double-humped solitary pulses are studied by direct numerical simulations. The use of computer is crucial, both in terms of symbolic manipulation in the derivation process and in the implementation of numerical schemes in stability consideration. © 2010 Taylor & Francis.en_HK
dc.languageeng-
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207160.aspen_HK
dc.relation.ispartofInternational Journal of Computer Mathematicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThis is an electronic version of an article published in International Journal of Computer Mathematics, 2010, v. 87 n. 5, p. 1083-1093. The Journal article is available online at: http://www.tandfonline.com/doi/abs/10.1080/00207160903082405-
dc.subjectCoherently coupled envelope equationsen_HK
dc.subjectElliptic functionsen_HK
dc.subjectNonlinear Schrodinger equationsen_HK
dc.subjectQuadratic solitonsen_HK
dc.subjectSolitary wavesen_HK
dc.titlePeriodic and solitary waves in systems of coherently coupled nonlinear envelope equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-7160&volume=87&issue=5&spage=1083&epage=1093&date=2010&atitle=Periodic+and+solitary+waves+in+systems+of+coherently+coupled+nonlinear+envelope+equations-
dc.identifier.emailChow, KW:kwchow@hku.hken_HK
dc.identifier.authorityChow, KW=rp00112en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1080/00207160903082405en_HK
dc.identifier.scopuseid_2-s2.0-77952556200en_HK
dc.identifier.hkuros170640-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77952556200&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume87en_HK
dc.identifier.issue5en_HK
dc.identifier.spage1083en_HK
dc.identifier.epage1093en_HK
dc.identifier.isiWOS:000277455900016-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChiu, HS=28267514500en_HK
dc.identifier.scopusauthoridChow, KW=13605209900en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats